Автор |
A N Aliev |
Автор |
Y Nutku |
Дата выпуска |
1995-12-01 |
dc.description |
In the framework of real two-component spinors in three-dimensional spacetime we present a description of topologically massive gravity (TMG) in terms of differential forms with triad scalar coefficients. This is essentially a real version of the Newman - Penrose formalism in general relativity. A triad formulation of TMG was considered earlier by Hall, Morgan and Perjes, however, due to an unfortunate choice of signature some of the spinors underlying the Hall - Morgan - Perjes formalism are real, while others are pure imaginary. We obtain the basic geometrical identities as well as the TMG field equations including a cosmological constant for the appropriate signature. As an application of this formalism we discuss the Bianchi type VIII - IX exact solutions of TMG and point out that they are parallelizable manifolds. |
Формат |
application.pdf |
Издатель |
Institute of Physics Publishing |
Название |
Spinor formulation of topologically massive gravity |
Тип |
paper |
DOI |
10.1088/0264-9381/12/12/009 |
Electronic ISSN |
1361-6382 |
Print ISSN |
0264-9381 |
Журнал |
Classical and Quantum Gravity |
Том |
12 |
Первая страница |
2913 |
Последняя страница |
2925 |
Аффилиация |
A N Aliev; TÜBITAK - Marmara Research Center, Research Institute for Basic Sciences, Department of Physics, 41470 Gebze, Turkey |
Аффилиация |
Y Nutku; TÜBITAK - Marmara Research Center, Research Institute for Basic Sciences, Department of Physics, 41470 Gebze, Turkey |
Выпуск |
12 |